Quotient Rings of Right Noetherian Rings at Semi-Prime Ideals

Gerhard O. Michler

Publications du Département de mathématiques (Lyon) (1973)

  • Volume: 10, Issue: 1, page 85-92
  • ISSN: 0076-1656

How to cite


Michler, Gerhard O.. "Quotient Rings of Right Noetherian Rings at Semi-Prime Ideals." Publications du Département de mathématiques (Lyon) 10.1 (1973): 85-92. <http://eudml.org/doc/274171>.

author = {Michler, Gerhard O.},
journal = {Publications du Département de mathématiques (Lyon)},
language = {eng},
number = {1},
pages = {85-92},
publisher = {Université Claude Bernard - Lyon 1},
title = {Quotient Rings of Right Noetherian Rings at Semi-Prime Ideals},
url = {http://eudml.org/doc/274171},
volume = {10},
year = {1973},

AU - Michler, Gerhard O.
TI - Quotient Rings of Right Noetherian Rings at Semi-Prime Ideals
JO - Publications du Département de mathématiques (Lyon)
PY - 1973
PB - Université Claude Bernard - Lyon 1
VL - 10
IS - 1
SP - 85
EP - 92
LA - eng
UR - http://eudml.org/doc/274171
ER -


  1. [1] J.E. Bjork, Conditions which imply that subrings of Artinian rings are Artinian. J. reine angew. Math.247 (1971), p. 123-138. Zbl0211.36402MR280529
  2. [2] A.W. Goldie, Semi-prime rings with maximum condition. Proc. London Math. Soc.10. (1960), p. 201-220. Zbl0091.03304MR111766
  3. [3] O. Goldman, Rings and modules of quotients. J. Algebra25 (1973), p. 519-521. Zbl0201.04002MR245608
  4. [4] R. Hart, Krull dimension and global dimension of simple Ore extensions. Math. Z.121 (1971), p. 341-345. Zbl0212.05801MR297759
  5. [5] A.G. Heinicke, On the ring of quotients at a prime ideal of a right Noetherian ring, Canad. J. Math.24 (1972), p. 703-712. Zbl0219.16006MR299633
  6. [6] J. Kuzmanovich, Completions of Dedekind prime rings and second endomorphism rings, Pacific J. Math.36 (1971), p. 721-729. Zbl0238.16006MR284470
  7. [7] J. Lambek, Lectures on Rings and Modules, Waltham, Toronto, London, 1966. Zbl0143.26403MR206032
  8. [8] J. Lambek, Torsion theories, additive semantics and rings of quotients. Springer Verlag, Lectures Notes in Mathematics177, Berlin, Heidelberg, New-York, 1971. Zbl0213.31601MR284459
  9. [9] J. Lambek and G. Michler, The torsion theory at a prime ideal of a right Noetherian ring. J. Algebra25 (1973) p. 364-389. Zbl0259.16018MR316487
  10. [10] J. Lambek and G. Michler, Localization of right Noetherian rings at semi-prime ideals, Canad. J. Math. (to appear). Zbl0253.16006MR360658
  11. [11] J. Nill,Torsionstheorien rechtsnoetherscher Ringe und ihre Quotientenringe. Thesis, Universität Tübingen, 1973. Zbl0275.16021
  12. [12] J.C. Robson, Artinian quotient rings. Proc. London Math. Soc. (3) 17 (1967), p. 600-616. Zbl0154.28803MR217108
  13. [13] W. Schelter and L. Small, Some pathological rings of quotients, (to appear). Zbl0344.16002MR429973
  14. [14] B. Stenstrom, Rings and modules of quotients, Springer Verlag, Lecture Notes in Mathematics237, Berlin, Heidelberg, New-York, 1971. Zbl0229.16003MR325663
  15. [15] H. Storrer, Rings of quotients of perfect rings, Math. Zeitschrift, 122 (1971) p. 151-165. Zbl0214.05302MR299636

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.